P-jets of finite algebras. II: -typical Witt rings
Alexandru BuiumDepartment of Mathematics and Statistics University of New Mexico Albuquerque NM 87131 USA
We study the structure of the -jet spaces of the -typical Witt rings of the -adics. We also study the -jets of the comonad map. These data can be viewed as an arithmetic analogue, for the ring , of the Lie groupoid of the line and hence as an infinitesimal version of the Galois group of over «".
Cite this article
Alexandru Buium, P-jets of finite algebras. II: -typical Witt rings. Doc. Math. 18 (2013), pp. 971–996DOI 10.4171/DM/418